# SDR AALA20120809011

- Difficulty date: August 9, 2012
- Submitted: August 13, 2012
- Operation: Air carrier
- Aircraft: N9403W
- Make and model: Doug DC-9-83
- Aircraft serial: 53139
- Aircraft time: 56,126 hours, 27,141 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Condition: Leaking
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED DURING CLIMBOUT TAIL COMPARTMENT TEMPERATURE HIGH LIGHT ILLUMINATED WITH BOTH PACKS SHUT DOWN.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND CLAMP ABOVE LEFT PACK SUPPLY TEMPERATURE SENSOR LEAKING DIRECTING HOT AIR TOWARD TAIL COMPARTMENT TEMPERATURE SENSOR.  REPLACED CLAMP.  SYSTEM GROUND CHECK NORMAL OPERATION.
